# SDR UIEA2022011900060

- Difficulty date: January 19, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 80,680 hours, 16,077 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG. #1 FAN  BLADES MARKED 36, 5,6,7,10 & 11  WERE  FOUND WITH  NICKS  NEAR  UPPER AREA .(  BLENDED CUT # 1 ENG  FAN BLADES  WITH NICKS  FOUND  WITHIN  LIMITS AND NOT  OTHER  DEFECTS  NOTED  AT THIS TIME  PER  B767-300    AMM    12-31-02-308-003-Y00   /   PERFORMED   NDT  SPOT  FPI  AND  EDDY CURRENT INSPECTION    NO NICK  ON CRACK  IND  NOTED  AT THIS  TIME   /   REF   AMM  70-11-06   AND   72-31-02-404  )
